# SDR AALA2019121769046

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 62,157 hours, 23,599 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS 4L SLIDE IS COMING OUT OF ITS HOLDER. MAINTENANCE INSTALLED 4L SLIDE AS REQUIRED.
